Open Access
July, 2016 On framed simple Lie groups
J. Math. Soc. Japan 68(3): 1219-1229 (July, 2016). DOI: 10.2969/jmsj/06831219


For a compact simple Lie group $G$, we show that the element $[G, \mathcal{L}] \in \pi^S_*(S^0)$ represented by the pair $(G, \mathcal{L})$ is zero, where $\mathcal{L}$ denotes the left invariant framing of $G$. The proof relies on the method of E. Ossa [Topology, 21 (1982), 315–323].


Download Citation

Haruo MINAMI. "On framed simple Lie groups." J. Math. Soc. Japan 68 (3) 1219 - 1229, July, 2016.


Published: July, 2016
First available in Project Euclid: 19 July 2016

zbMATH: 1351.57029
MathSciNet: MR3523545
Digital Object Identifier: 10.2969/jmsj/06831219

Primary: 57R15
Secondary: 19L20 , 22E46

Keywords: Adams conjecture , framed manifolds , Lie groups

Rights: Copyright © 2016 Mathematical Society of Japan

Vol.68 • No. 3 • July, 2016
Back to Top